Pain reliever/diuretic to relieve menstrual pain, backache, headaches and bloating. Contains 325 mg Acetaminophen and 25 mg Pamabrom.Compare to Pamprin?.
#111733 80/box
Relieves menstrual cramps, backache, pain & bloating with a combination of acetaminophen and pamabrom. 40 2-tablet doses per box. Aspirin free.
Pain reliever/diuretic to relieve menstrual pain, backache, headaches and bloating. Contains 325 mg Acetaminophen and 25 mg Pamabrom.Compare to Pamprin?.
#111733 80/box
Weight | 2.5 oz |
---|---|
Dimensions | 5 × 3.5 × 3 in |